# SDR SWAA2016101708868

- Difficulty date: September 30, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 57,233 hours, 33,326 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY UPPER BULKHEAD FRAME CRACKED AT BS 663, RBL 8.   REPAIRED THE FRAME IAW ER AND EA.
